# SDR ABXR2020091400088

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410150
- Part serial: 000598
- Condition: Corroded
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING NR 9 SLAT UPPER WEDGE INNER IS CORRODED IN SEVERAL AREAS. NR 9 SLAT FOUND TO BE CORRODED BEYOND REPAIRABLE LIMITS.  REMOVED AND REPLACED NR 9 SLAT WITH SERVICEABLE UNIT, IAW B767 AMM 27-81-02 PARA 3, H.
